Go to:
Logótipo
Comuta visibilidade da coluna esquerda
Você está em: Start > Publications > View > Equilibrium states for impulsive semiflows
Publication

Equilibrium states for impulsive semiflows

Title
Equilibrium states for impulsive semiflows
Type
Article in International Scientific Journal
Year
2017-07-15
Authors
Maria Pires de Carvalho
(Author)
FCUP
View Personal Page You do not have permissions to view the institutional email. Search for Participant Publications View Authenticus page View ORCID page
Jaqueline Siqueira
(Author)
Other
The person does not belong to the institution. The person does not belong to the institution. The person does not belong to the institution. Without AUTHENTICUS Without ORCID
Journal
Vol. 451
Pages: 839-857
ISSN: 0022-247X
Publisher: Elsevier
Indexing
Publicação em ISI Web of Knowledge ISI Web of Knowledge - 0 Citations
Publicação em Scopus Scopus - 0 Citations
Scientific classification
CORDIS: Physical sciences > Mathematics
FOS: Natural sciences > Mathematics
Other information
Authenticus ID: P-00M-NYQ
Abstract (EN): We consider impulsive semiflows defined on compact metric spaces and give sufficient conditions, both on the semiflows and the potential functions, for the existence and uniqueness of equilibrium states. We also generalize the classical notion of topological pressure to our setting of discontinuous semiflows and prove a variational principle.
Language: English
Type (Professor's evaluation): Scientific
No. of pages: 19
Documents
File name Description Size
ACS-final-version 167.43 KB
Related Publications

Of the same journal

WHEN IS THE MAXIMUM PRINCIPLE FOR STATE CONSTRAINED PROBLEMS NONDEGENERATE (1994)
Article in International Scientific Journal
Margarida Ferreira; R. Vinter
WHEN IS THE MAXIMUM PRINCIPLE FOR STATE CONSTRAINED PROBLEMS NONDEGENERATE (1994)
Article in International Scientific Journal
Margarida Ferreira; VINTER, RB
The generalized Bochner condition about classical orthogonal polynomials revisited (2006)
Article in International Scientific Journal
Loureiro, AF; Maroni, P; da Rocha, Z
Singularities of the hamiltonian vectorfield in optimal control problems (2001)
Article in International Scientific Journal
Mena Matos, H
Singularities of the Hamiltonian vectorfield in nonautonomous variational problems (2003)
Article in International Scientific Journal
Mena Matos, H

See all (27)

Recommend this page Top
Copyright 1996-2022 © Reitoria da Universidade do Porto  I Terms and Conditions  I Acessibility  I Index A-Z  I Guest Book
Page created on: 2022-07-06 05:06:17 | Reports Portal